Functiones et Approximatio Commentarii Mathematici

Traces on fractals of function spaces with Muckenhoupt weights

Iwona Piotrowska

Full-text: Open access

Abstract

The present paper is devoted to the study of traces on fractals of weighted Besov spaces $B^s_{pq}({\mathbb{R}}^n,w_{\varkappa}^{\Gamma})$ as well as weighted Triebel-Lizorkin spaces $F^s_{pq}({\mathbb{R}}^n,w_{\varkappa}^{\Gamma})$ with $w_{\varkappa}^{\Gamma}(x)={\rm dist}(x,\Gamma)^{\varkappa}$, where $\Gamma$ is some $d$-set, $0<d<n$, $\varkappa>-(n-d)$.

Article information

Source
Funct. Approx. Comment. Math., Volume 36 (2006), 95-117.

Dates
First available in Project Euclid: 18 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.facm/1229616444

Digital Object Identifier
doi:10.7169/facm/1229616444

Mathematical Reviews number (MathSciNet)
MR2296641

Zentralblatt MATH identifier
1140.46015

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 42B35: Function spaces arising in harmonic analysis 28A80: Fractals [See also 37Fxx]

Keywords
weighted function spaces traces on fractals Muckenhoupt classes $d$-sets

Citation

Piotrowska, Iwona. Traces on fractals of function spaces with Muckenhoupt weights. Funct. Approx. Comment. Math. 36 (2006), 95--117. doi:10.7169/facm/1229616444. https://projecteuclid.org/euclid.facm/1229616444


Export citation